Agenda

Child Support Schedule Workgroup

Subcommittee: Self Support Reserve

Friday, May 5th, 3:00pm-5:00pm

To access the meeting online and to register: Webinar Registration

Members		
Ray Allen	Joy Moore	Tami Chavez
Amy Roark	Kaha Arte	Terry Price

Time	Details
3:00 5 Minutes	Welcome • Get settled, check connection
3:05 10 Minutes	Ice Breaker
3:15 45 Minutes	 Focus area 1: SSR Calculation Status on research of cost to support a single person household (Ray) Status on research as to why AZ chose 80% threshold (Joy) Discussion Question: Do we still need Anneliese to analyze the different models if we are focusing on tying it to minimum wage? She is holding for clarification on what we need.
4:00 30 Minutes	 Focus area 2: Worksheet Deductions Review draft language for paid family leave RCW change (Joy) Discussion Status update on court order data (Rachelle)
4:30 20 Minutes	Defining BSO in RCW 26.19.011 • Further discussion sought
4:50 10 Minutes	Decisions, tasks and next steps • Homework • Talking Points